# SDR CALA9601270

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ONE CRACK IN EACH OF MAIN CABIN DOOR BEAMS NR 1, 5 AND 7.  THE CRACKS WERE .25 TO 1 INCH IN LENGTH.  THE CRACKS WERE REPAIRED IAW SRM 52-05, FIGURE 31.
